Patient Stories

Stomach problems lead to vision loss

Posted In: Eye conditions Anonymous | September 8, 2014 | 02:45 AM

My name is Keely and I'm 17. Over the past month I have been in and out of the hospital for severe abdominal pain. I've Seen 5 doctors and a GI specialist. I've had an upper and lower GI done and a CT, multiple ultrasounds, blood test every week, endoscopy and a colonoscopy. So far with all of these test the only thing they can find wrong is severe stomach spasms. I'm prescribed omeprazole 40mg a day and hydro 10mg for the pain. Nothing is helping me and the pain pill just dulls the pain. I sleep all day and as soon as I wake up I am tired again. I get severely dizzy when I stand up and I can't eat anything! I am constantly throwing up which is causing dehydration. Two days ago I went to the hospital for blood in my stool. They did a CT without contrast and said everything was normal. But I did have an UTI, which was caused by dehydration. They sent me home and told me to follow up with my specialist. I saw him and he is puzzled with me. All my test keep coming back normal but I'm obviously still in pain. He prescribed me nausea patches for my vomiting. I used them for about a month and then about 6 days ago I noticed I couldn't see out of my right eye. So I looked in the mirror and realized my right pupil was dilated to a 8 and the left was a 2. I was immediately taken to the hospital where the did a ct of my head and made sure there wasn't any bleeding. All came back fine and they said it was caused by the patches. But if my eye wasn't normal in 24 hours go see an eye doctor. So the next day ai went to the eye doctor and he said the same thing, its caused by the patches but should have gone down in 4-5 days. It is now day 6 and my eye is still dilated to a 8 and causing severe headaches and vision loss.

I am only posting this online in hopes that someone will have experienced this same thing and know what it is. All feedback is welcomed.Thanks!

Do you have a Personal Story you'd like to share?

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?

You May Also Like